APOHEALTH Cold & Flu + Cough Relief PE Capsules 24

APOHEALTH Cold & Flu + Cough Relief PE Capsules 24
Always read the label and follow the directions for use.
PURCHASE LIMIT: 3
$8.99
In Stock

If you wish to contact us for some advice on this product, please call 1300 929 929

ALWAYS READ THE LABEL AND FOLLOW THE DIRECTIONS FOR USE.

Not to be used in conjunction with other products containing paracetamol.

A NOTE FROM WIZARD

All reasonable efforts have been made to ensure that ingredient listings, product images and other information for products displayed on this website are up to date, accurate and complete.

We still recommend that you check the ingredient listings and warnings on a product before use.

APOHEALTH Cold & Flu + Cough Relief PE is a capsule format medicine that provides effective non-drowsy temporary relief of cold and flu symptoms including headache, sore throat, runny or blocked nose, dry cough, body aches & pains and reduces fever.
Adults and children over 12 years: 2 capsules to be taken every 4-6 hours, when required, up to 4 times daily. DO NOT exceed 8 capsules in 24 hours. Adults: Do not take this medicine for longer than a few days at a time unless advised by a doctor. Children and Adolescents 12 years of age and over: Do not take this medicine for longer than 48 hours at a time unless advised by a doctor. Children under 12 years of age: Do not use this medicine.

Paracetamol 500 mg, Dextromethorphan hydrobromide 10 mg, Phenylephrine hydrochloride 5 mg

RELATED PRODUCTS

PEOPLE ALSO BOUGHT

Scroll to top